# SDR SWIA202054628

- Difficulty date: November 8, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESS BOX SILL FS 773 INBOARD EDGE NEXT TO FLOORBOARD CORRODED, AS MARKED.  C-CHECK RO 12/14/2020.  REPAIRED LT PRESS BOX SILL FS 773 INBOARD EDGE TO ACCEPTABLE LIMITS, REF REO.  COMPLIED WITH TASK CARD.  PRESSURE CHECK GOOD.
